OPTIMAL STOCHASTIC DESIGN OF 4-BAR MECHANISMS FOR TOLERANCE AND CLEARANCE

Publisher
ASME-AMER SOC MECHANICAL ENG
Issue Date
1988-09
Language
ENG
Citation

JOURNAL OF MECHANISMS TRANSMISSIONS AND AUTOMATION IN DESIGN-TRANSACTIONS OF THE ASME, v.110, no.3, pp.255 - 262

ISSN
0738-0666
URI
http://hdl.handle.net/10203/57394
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 175
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 4 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0